However, the side effects of the drug can include tremors, faster heart rate, headaches, and muscle cramps, which are considered “not dangerous”, but other signs are. A blue reliever inhaler works by relaxing the muscles of the airways in the lungs. It can help relieve symptoms of shortness of breath, cough, and wheezing.
Available by prescription only, people are advised to carefully follow the instructions for using the inhaler correctly.
Even the NHS has admitted that “inhalers can be difficult to use” and “errors in technique can mean very little medicine is getting into your lungs – where you need it”.
Used correctly, salbutamol is considered safe and effective, with very few side effects.
However, you should “contact your doctor immediately” if you suffer from “serious side effects”.
READ MORE: BBC Weather: Europe heat wave intensifies as temperatures soar
Some people may have an allergic reaction to salbutamol, which requires a quick call to 999 or a visit to the nearest A&E department.
Signs of an allergic reaction include itchy, red, swollen, blistered, or peeling skin.
Another indication of an allergic reaction to the drug includes difficulty breathing or speaking.
Also, your mouth, face, lips, tongue, or throat may start to swell after using the blue inhaler.
Regarding less mild side effects, such as tremors, the NHS has provided advice on how best to deal with these ‘non-dangerous’ side effects.
“See if your asthma or COPD symptoms improve with one puff of an inhaler instead of two,” the NHS began.
“If you find that you need two puffs to relieve the symptoms, rest assured that the tremors will go away after a short time.”
When it comes to feeling a faster heartbeat, you should talk to your doctor or nurse if this happens regularly.
“You may need to review your treatment so that you don’t need to use your salbutamol as often,” the NHS pointed out.
If you experience headaches while puffing from your blue inhaler, you are advised to rest and drink plenty of water, while avoiding excessive alcohol consumption.
If the headache persists for a week or more, or can be described as “severe”, your doctor should be informed.
Share this news on your Fb, Twitter and Whatsapp
News Nation USA: Latest news headlines
USA Nation News || USA News || Science || Education || Sports || World